Opuscula Mathematica
Opuscula Math. 36, no. 1 (), 25-48
http://dx.doi.org/10.7494/OpMath.2016.36.1.25
Opuscula Mathematica

Kernel conditional quantile estimator under left truncation for functional regressors



Abstract. Let \(Y\) be a random real response which is subject to left-truncation by another random variable \(T\). In this paper, we study the kernel conditional quantile estimation when the covariable \(X\) takes values in an infinite-dimensional space. A kernel conditional quantile estimator is given under some regularity conditions, among which in the small-ball probability, its strong uniform almost sure convergence rate is established. Some special cases have been studied to show how our work extends some results given in the literature. Simulations are drawn to lend further support to our theoretical results and assess the behavior of the estimator for finite samples with different rates of truncation and sizes.
Keywords: almost sure convergence, functional variables, kernel estimator, Lynden-Bell estimator, small-ball probability, truncated data.
Mathematics Subject Classification: 62G05, 62G07, 62G20, 62M09.
Cite this article as:
Nacéra Helal, Elias Ould Saïd, Kernel conditional quantile estimator under left truncation for functional regressors, Opuscula Math. 36, no. 1 (2016), 25-48, http://dx.doi.org/10.7494/OpMath.2016.36.1.25
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.